Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the cellular decomposition of the exceptional Lie group $G_2$


Authors: Mamoru Mimura and Tetsu Nishimoto
Journal: Proc. Amer. Math. Soc. 130 (2002), 2451-2459
MSC (2000): Primary 57N60
DOI: https://doi.org/10.1090/S0002-9939-02-06446-8
Published electronically: February 4, 2002
MathSciNet review: 1897472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present note is to give a cellular decomposition of the compact connected exceptional Lie group $G_2$.


References [Enhancements On Off] (What's this?)

  • [A] J. F. Adams, Lectures on exceptional Lie groups, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1996. With a foreword by J. Peter May; Edited by Zafer Mahmud and Mamoru Mimura. MR 1428422
  • [Y1] I. Yokota, On the cell structures of ${\rm SU}(n)$and ${\rm Sp}(n)$, Proc. Japan Acad., 31 (1955), 673-677. MR 17:774a
  • [Y2] I. Yokota, On the cellular decompositions of unitary groups, J. Inst. Polytech. Osaka City Univ. Ser. A., 7 (1956), 39-49. MR 18:918e
  • [Y3] I. Yokota, Groups and Topology, Shokabo, (1971) (in Japanese).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57N60

Retrieve articles in all journals with MSC (2000): 57N60


Additional Information

Mamoru Mimura
Affiliation: Department of Mathematics, Okayama University, Okayama, Japan 700-8530
Email: mimura@math.okayama-u.ac.jp

Tetsu Nishimoto
Affiliation: Kinki Welfare University, Fukusaki-cho Hyogo, Japan 679-2217
Email: nishimoto@kinwu.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-02-06446-8
Keywords: Exceptional Lie groups, cellular decomposition
Received by editor(s): March 1, 2001
Published electronically: February 4, 2002
Additional Notes: This work was partially supported by the Grant-in-Aid for Scientific Research #12640025 from the Japan Society of Promotion of Science
Communicated by: Paul Goerss
Article copyright: © Copyright 2002 American Mathematical Society